# SDR IPXA2024030700729

- Difficulty date: February 28, 2024
- Submitted: March 7, 2024
- Operation: Air carrier
- Aircraft: N313UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27764
- Aircraft time: 69,643 hours, 23,626 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Angle
- Part number: 146T5651U7
- Part serial: NSN
- Condition: Leaking
- Location: Bs 1578 Lbl60
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANGLE CRACKED BULK CARGO COMPARTMENT RIGHT AREA STA 1578 LBL 60 (REPLACE) ACCOMPLISHED MAIN DECK CARGO ACCESS DADO PANEL AND FLOOR PANEL OK TO INSTALL CHECK,AND ACCESS FLOOR PANEL SEALANT REMOVE CHECK NORMAL.
